# SDR UIEA2021042200956

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,353 hours, 18,255 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Unsecure
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED FAIL TRANSFERRED TO MEL 49-11-01-01 CAT C,  FOUND DUCT CLAMP BETWEEN CATALYTIC OZONE CONVERTER AND LT FLOW CONTROL AND SHUTOFF VALVE LEAKING. REMOVED, REPOSITIONED, AND TORQUED CLAMP TO 55 INCH POUNDS IAW AMM 21-51-01. LEAK CHECK GOOD.
